It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-22-2007, 08:56 AM   #1
Newbie
(male)
 
Join Date: Jan 2007
Location: dsmhjnj
Posts: 4
ankit HB User
pls help, I have a very strange problem

pls help me,im in serious trouble
im a 18yr old male n i have been addicted to masturbation since i was a kid.i try hard but cant control it much and masturbate once every day.im suffering from a trouble like when i finish masturbating i get a terrible irritating itch all over my body and i leave red marks where i itch, i catch cold and the nerves keep jumping inside my body.and to treat this problem, i consume a anti-allergic tablet called "cetrazine",which is so bad tht it reduces my mental alertness to a great level.
im in such a situation tht i feel terribly embarrassed to talk to my parents regarding this problem.

god bless the person who gives me the solution.

 
Old 01-22-2007, 11:22 AM   #2
Senior Veteran
(male)
 
Join Date: Sep 2006
Location: Alabama,USA
Posts: 505
hairier yet.. HB User
Re: pls help im in a very ***zare problem

Young man I will have to say I've never heard of a conditon quite like what you've described. First relax, many, many men (and women) are addicted to masturbation. You will probably taper off as you age becauce most people's sex drive decreases with age. Whether it's masturbation or physical sex, you're probably about normal for your age as far as sex drive and the desire to masturbate. As far as breaking out, itching and all, I don't know. That definatley needs to be discussed with a doctor.

If you have to tell your parents you need to see a doctor, tell them your rash problem minus the part about masturbating since you think the two are related. Go to a doctor and tell him the full story. He's a professsional, will understand and you won't have to be embarrassed.

Best of luck.

-h

 
Sponsors Lightbulb
   
Old 01-22-2007, 10:57 PM   #3
Newbie
(male)
 
Join Date: Jan 2007
Location: dsmhjnj
Posts: 4
ankit HB User
Re: pls help im in a very ***zare problem

thnx for the advice.

 
Old 01-23-2007, 05:51 AM   #4
Member
(female)
 
Join Date: Dec 2006
Location: U.K.
Posts: 61
telmadee HB User
Re: pls help im in a very ***zare problem

Hope you dont mind a female point of view, i'm just speaking as a mum of 02 teenage lads. Firstly You are doing nothing wrong or abnormal by masturbating daily, some people have a higher sex drive than others, others just do it as a kind of relief from stress etc to help them relax. I wondered if the rash was a tension rash cos you're getting stressed by thinking your doing something abnormal, and also the thought that you are going to get a rash etc. I have a funny reaction to certrizine myslef it makes me feel sick etc, have you tried piriton or your pharmacys own brand of antesthamine? there are a few different ones you could try if your embarrassed to go to the GP's. Good luck!
__________________
Best wishes Tel

 
Old 01-23-2007, 11:03 PM   #5
Newbie
(male)
 
Join Date: Jan 2007
Location: dsmhjnj
Posts: 4
ankit HB User
Re: pls help im in a very ***zare problem

thnx telmadee.i guess its not a tension rash casue it occurs everytime i masturbate and makes me itch on any part of my body(i even get itches inside my body).and yeah cetrizine is bad,it makes me feel dizzy n sleepy.do u hav a better alternative to cetrizine?or do u know how to get rid of this allergy?

 
Old 01-23-2007, 11:43 PM   #6
Member
(female)
 
Join Date: Dec 2006
Location: U.K.
Posts: 61
telmadee HB User
Re: pls help im in a very ***zare problem

Hiya Ankit, thx for replying. I use Loratadine 10mg, but these are prescription only but I have also tried 'Boots' own brand and also 'superdrugs' own brand (not sure where in the world you are from so not sure if you have these companies over there) but I would try your own pharmasists own brand, I was told that Boots' was 'Piriton' anyway and that is a good one too. Hope this helps you.
__________________
Best wishes Tel

 
Old 01-24-2007, 10:43 AM   #7
Newbie
(male)
 
Join Date: Jan 2007
Location: dsmhjnj
Posts: 4
ankit HB User
Re: pls help im in a very ***zare problem

thnks very much

 
Old 01-24-2007, 11:17 PM   #8
Member
(female)
 
Join Date: Dec 2006
Location: U.K.
Posts: 61
telmadee HB User
Re: pls help im in a very ***zare problem

No problem at all, glad I could be of assistance hope you get it sorted!
__________________
Best wishes Tel

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help...child with recurrent abdominal pain. caltripp Children's Health 10 04-04-2011 09:51 PM
I have a strange lightheadness problem. Help please HunterY Brain & Nervous System Disorders 1 04-17-2010 04:34 AM
Feelbad (Marcia), need some help sammyo1 Bone Disorders 6 08-18-2008 07:12 AM
PLEASE - I need help! shawnjz Eye & Vision 7 02-22-2007 03:40 PM
Persistant problem, long post, anyone please help.. Matt Dart General Health 7 12-30-2006 01:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!